| Model Number |
ARDPWT239246A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Phone number: (b)(6).Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the cover at the base of the up/down movement arm came off due to impact.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
Event or Problem Description
Manufacturer's reference number (b)(4).
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the cover at the base of the up/down movement arm came off due to impact.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to analysis provided by subject matter expert at manufacturer site, the incident is due to an inappropriate use.The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.Additionally, the users are requested to pay attention to cracks in plastic parts.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.